# SDR ORJA9943

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EXIT ROW LIGHTS 9-12 AND ROW 20 CAME ON IN-FLIGHT.  COULD NOT EXTINGUISH.  REPLACED EMERGENCY LIGHTS PACK.  OPS CHECK NORMAL.  (X)
